1 doctor weighed in:

For the last couple months, in situations when I would normally feel excited or energized, I am just having paresthesias instead. What could this be?

1 doctor weighed in
Dr. Susan Rhoads
Family Medicine

In brief: Get checked.

The first step is to get a good history and physical, with appropriate lab work.
Stop alcohol and drug use. Avoid supplements other than a basic vitamin. If you are any new meds, check with your doc and see if is had side effects like this. If that is all negative, this may be due to depression which can present atypically in this way. Exercise properly, eat well, get good quality sleep

In brief: Get checked.

The first step is to get a good history and physical, with appropriate lab work.
Stop alcohol and drug use. Avoid supplements other than a basic vitamin. If you are any new meds, check with your doc and see if is had side effects like this. If that is all negative, this may be due to depression which can present atypically in this way. Exercise properly, eat well, get good quality sleep
Dr. Susan Rhoads
Dr. Susan Rhoads
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors